# SDR GTIA2014062401356

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 32,885 hours, 15,622 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING TOP SKIN CORRODED AT RIBS 15-16.  REMOVED CORROSION IAW 51-74-00.  FOUND TO BE WITHIN LIMITS IAW SRM 57-21-11.
